MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605416151
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the affiniti 70 ultrasound system¿s image display was incomplete during an unspecified procedure, which resulted in a misdiagnosis.Additional information is being obtained to determine patient outcome.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
AFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24366628
Report Number3019216-2026-100049
Device Sequence Number14781117
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public(01)00884838056251
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number989605416151
Device Catalogue Number795184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown